MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00003246-197805000-00006

Медицинская библиотека · Critical care medicine · 1978

Changes in cardiac rhythm in children treated with dopamine.

Guller B, Fields A I, Coleman M G, Holbrook P R

СтатьяПеревод в очереди

Аннотация

We reviewed the charts of 31 children receiving dopamine to document possible changes in cardiac rhythm associated with dopamine infusion. Six of these developed a dysrhythmia while on dopamine. All six were receiving dosages greater than 10 microgram/kg/min; in five of the six patients the infusion rate varied from 10-20 microgram/kg/min. Of the remaining 25 patients, 14 had preexisting dysrhythmias of nonventricular origin. Two of these 14 patients converted to sinus rhythm while on dopamine. Eleven patients who were in preexisting sinus rhythm had no rhythm changes on dopamine. Based on the results of this study, we recommend that dopamine should be used cautiously in children in the dosage range between 10-20 microgram/kg/min.

Для цитирования: Guller B, Fields A I, Coleman M G, Holbrook P R. Changes in cardiac rhythm in children treated with dopamine.. Critical care medicine. 1978. DOI: 10.1097/00003246-197805000-00006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.